HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global, small radially symmetric solutions to nonlinear Schrdinger equations and a gauge transformation

Files in This Item:
pre227.pdf599.9 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83374

Title: Global, small radially symmetric solutions to nonlinear Schrdinger equations and a gauge transformation
Authors: Hayashi, N. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Jan-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 227
Start Page: 1
End Page: 16
Abstract: This paper proves the global existence of small radially symmetric solu­tions to the nonlinear Schrodinger equations of the form { i8,u + ½.6.u = F(u, Vu, ii, Vu), (t, :z:) nE 􀀇 x 􀀇n, u(O, :z:) = eo¢(1:z:I), :z: E 􀀇 , where n >= 3, eo is sufficiently small, l:z:I = ( E :z:])1 12 , L >-au°'lu°'2 lo$lal91 +L >.a13u°'lu°'2( L l8;ul2)131( L (8;u)2)132 with >.a,>..013 E C, l1,l2,l3 E N, lo = 3 for n = 3,4, and lo = 2 for n 􀀠 5. The method depends on the combination of a gauge transformation and generalized energy estimtes and does not require the condition such that 8vu F is pure imaginary which is needed for the classical energy method.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68978
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University